Hiroshima Mathematical Journal

Stationary solutions of a reaction-diffusion equation with a nonlocal convection

Kazutaka Ohara, Shin-Ichiro Ei, and Toshitaka Nagai

Full-text: Open access

Article information

Hiroshima Math. J., Volume 22, Number 2 (1992), 365-386.

First available in Project Euclid: 24 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K57: Reaction-diffusion equations


Ohara, Kazutaka; Ei, Shin-Ichiro; Nagai, Toshitaka. Stationary solutions of a reaction-diffusion equation with a nonlocal convection. Hiroshima Math. J. 22 (1992), no. 2, 365--386. doi:10.32917/hmj/1206392905. https://projecteuclid.org/euclid.hmj/1206392905

Export citation


  • [1] S.-I. Ei, The effect of non-local convection on reaction-diffusion equations, Hiroshima Math. J. 17 (1987), 281-307.
  • [2] T. Ikeda, Standing pulse-like solutions of a spatially aggregating population model, Japan J. Appl. Math. 2 (1985), 111-149.
  • [3] K. Kawasaki, Dynamical models in formation of grouping, Master's Thesis, Kyoto University, 1976 (In Japanese).
  • [4] M. Mimura and K. Ohara, Standing wave solutions for a Fisher type equation with a nonlocal convection, Hiroshima Math. J. 16 (1986), 33-50.
  • [5] T. Nagai and M. Mimura, Asymptotic behavior for a nonlinear degenerate diffusion equation in population dynamics, SIAM J. Appl. Math. 43 (1983), 449-464.
  • [6] N. Shigesada, Spatial distribution of rapidly dispersing animals in heterogeneous environments, Lecture Notes in Biomath. 54, Springer-Verlag, 1984, 478-491.